# SDR CA050228004

- Difficulty date: February 26, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,403 hours
- Engine: Pwa JT8D219
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 406256
- Part serial: 1770
- Condition: Inoperative
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, WHEEL NOT TURNING LIGHT ILLUMINATED AT 80 KNOTS.  REJECTED TAKE-OFF CARRIED OUT WITHOUT INCIDENT.  WHEEL NOT TURNING LIGHT EXTINGUISHED.  SUSPECTED DE-ICING FLUID AND WET RUNWAY WAS THE CAUSE.  CREW REQUESTED SECOND TAKE-OFF ATTEMPTED.  UNABLE TO TAKE-OFF DUE TO SAME SNAG.  REJECTED TAKE-OFF CARRIED OUT SERVICEABLE.  MAINTENANCE REPLACED THE WHEEL SPEED TRANSDUCER IAW MM 32-40-00 AND CHECKED SERVICEABLE.  NO FURTHER FAULT DURING SUBSEQUENT FLIGHT.
